# SDR DALA2019081434760

- Difficulty date: August 12, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 48,071 hours, 21,169 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

SHIP 5656- ATB - DUE TO UNRELIABLE AIRSPEED AFTER T/O CAPT./STBY/FO (AIRSPEED).  INVESTIGATION REVEALS WASP/BEE LODGED IN BOTH CAPT. AND FO PITOT PROBES. R/R CAPT. AND FO PITOT PROBES. PURGED AUX 1, FO AND CAPT. PITOT LINES. PERFORMED AOA SENSOR TEST, ALL READINGS GOOD AND SMOOTH DURING MOVEMENT. REPLACED RT ADC AND PERFORMED TEST 30 PITOT STATIC LEAK AND OPS TEST. ALL INDICATIONS NORMAL.
